# SDR DALA14028553237

- Difficulty date: May 5, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 66,302 hours, 28,931 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING FRAMES 17-19.  REPLACED FITTING IAW SRM 51-72-11 AND DWG D53112109.
